# SDR UIEA2023040600320

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Compensator
- Part number: 3870127102
- Part serial: 0636
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 48, RETURN COMPENSATOR MODULE WITH EVIDENCE OF HYD LEAK( R/R COMPSTR, COMPENSATOR SECTION 48 & OPS CHECK GOOD IAW AMM 27-00-00 & 29-22-02 )
